Assistant Professor

Dr Raj Kumar Nayak

Department of Mathematics

Interests

  1. Functional Analysis
  2. Linear Algebra
  3. Real Analysis
  4. Metric Space
  5. Topology

Education

2014

Jadavpur University
India
Bachelor of Science

2016

Jadavpur University
India
Master of Science

2022

Jadavpur University
India
PhD

Experience

  • 2017-2022: Junior research fellow and Senior research fellow in Jadavpur University
  • 2021-2022: Lecturer in Ramananda College, under Bankura University

Research Interest

  • Numerical range and Numerical radius on Hilbert and Semi-Hilbert space
  • Operator inequality, Eigen-Value problem, Bounds of zeros of a polynomial
  • Geometric constants in Banach Space and Fixed Point Theory.

Awards & Fellowships

  • 2020, Delivered a talk at ICAACA, 2020, Jadavpur University
  • 2019, Participated in TEQIP workshop on “Advanced Functional Analysis”, IIT Hyderabad.
  • Qualified for UGC-NET (rank 40) in Mathematical Sciences, December, 2015.
  • 2011-2016 selected for DST-INSPIRE Scholarship both Graduation and Masters

Publications

JOURNALS
  • P.Bhunia, R.K.Nayak, K.Paul, Improvement of A-numerical radius inequalities of semi-Hilbertian space operators, Results Math. 76 (2021), no.3, Paper No.120, 10 pp.
  • P.Bhunia, S.Bag, R.K.Nayak, K.Paul, Estimations of zeros of polynomial using numerical radius inequalities, Kyungpook Math. J. 61(2021), 845-858.
  • P.Bhunia, R.K.Nayak, K.Paul, Refinement of seminorm and numerical radius inequalities of semi-Hilbertian space operators, Mathematica Slovaca, (2021), accepted.
  • P.Bhunia, K.Paul, R.K.Nayak, Sharp inequalities for the numerical radius of Hilbert space operators and operator matrices, Math. Inequal. Appl. 24 (2021), no.1, 167-183.
  • P.Bhunia, K.Paul, R.K.Nayak, On inequalities for A-numerical radius of operators, Electron. J. Linear Algebra 36 (2020), 143-157
  • P.Bhunia, R.K.Nayak, K.Paul, Refinements of A-numerical radius inequalities and their applications, Adv. Oper. Theory 5 (2020), no.4,1498-1511.
  • R. K. Nayak, P. Bhunia, K. Paul, Improvement of A-numerical radius, Hokkaido Mathematical Journal, 2022, accepted

Contact Details

TOP